RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1986, Number 5, Pages 3–11 (Mi ivm7546)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of a Riemann surface from its boundary

F. G. Avkhadiev, S. R. Nasyrov


Full text: PDF file (870 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1986, 30:5, 1–12

Bibliographic databases:

Document Type: Article
UDC: 517.54
MSC: 30F10
Received: 29.02.1984

Citation: F. G. Avkhadiev, S. R. Nasyrov, “Construction of a Riemann surface from its boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 5, 3–11; Soviet Math. (Iz. VUZ), 30:5 (1986), 1–12

Citation in format AMSBIB
\Bibitem{AvkNas86}
\by F.~G.~Avkhadiev, S.~R.~Nasyrov
\paper Construction of a~Riemann surface from its boundary
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1986
\issue 5
\pages 3--11
\mathnet{http://mi.mathnet.ru/ivm7546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=854949}
\zmath{https://zbmath.org/?q=an:0613.30047}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1986
\vol 30
\issue 5
\pages 1--12


Linking options:
  • http://mi.mathnet.ru/eng/ivm7546
  • http://mi.mathnet.ru/eng/ivm/y1986/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, “Metricheskoe prostranstvo rimanovykh poverkhnostei nad sferoi”, Matem. sb., 185:7 (1994), 87–108  mathnet  mathscinet  zmath; S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:106
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017